# SDR SWAA2022013184254

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WASTE DOOR HAS CORROSION ON TOP EDGE AND INSIDE / REMOVED CORROSION AND VERIFIED LIMITS AT LAV WASTE DOOR (ORIGINAL T .100') (LOSS = .033') (REMAINING .067') OUT OF LIMITS IAW SRM 52-40-01-1A-4 STEP 4B FIG 103 DETAIL 1 ) REMOVED AND REPLACED LAV WASTE DOOR IAW AMM 52-49-07-000-801 / AMM 52-49-07-400-801 STEP 3C (BONDING CHECK GOOD .001 OHMS) ATAG # OP0528 TOOL ID # (36308 CAL DUE 08-31-17) (30361 CAL DUE 05-31-18)
